Alert archive / Vermont / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 177, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 25, 2007, 8:41 PM EDT for Windham County, Vermont. It was in force for 79 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2007, 8:41 PM EDT (00:41 UTC)
- Expired
- Aug 25, 2007, 10:00 PM EDT
- In force
- 79 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Windham County, VT
The radar
The Albany radar (KENX), 116 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 8:50 PM EDT | TSTM WND DMG | Stratton, VT | TREES DOWN COUNTYWIDE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 25, 1:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3864 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1112 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 260 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 3.6
- Supercell composite
- 21.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 260041
SVRALY
VTC025-260200-
/O.NEW.KALY.SV.W.0177.070826T0041Z-070826T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
841 PM EDT SAT AUG 25 2007
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 1000 PM EDT
* AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF STRATTON
TO 11 MILES WEST OF STRATTON TO 19 MILES WEST OF WILMINGTON...OR
ALONG A LINE EXTENDING FROM MANCHESTER TO ARLINGTON TO
BENNINGTON...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STRATTON BY 850 PM EDT...
LONDONDERRY AND WEST WARDSBORO BY 855 PM EDT...
WILMINGTON BY 900 PM EDT...
TOWNSHEND AND HARMONYVILLE BY 905 PM EDT...
NEWFANE BY 910 PM EDT...
GUILFORD CENTER AND SAXTONS RIVER BY 915 PM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL SIZE... DAMAGING WINDS AND REPORTS OF TREES DOWN
TO THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4324 7284 4313 7286 4310 7298 4294 7299
4292 7292 4276 7292 4274 7258 4305 7248
4325 7243
$$
JPV1 follow-up statement
000
WWUS51 KALY 260135
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
933 PM EDT SAT AUG 25 2007
VTC025-260200-
/O.CON.KALY.SV.W.0177.000000T0000Z-070826T0200Z/
WINDHAM VT-
933 PM EDT SAT AUG 25 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT
FOR WINDHAM COUNTY...
AT 932 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PODUNK TO FOUR CORNERS TO
PUTNEY STATION...OR ALONG A LINE EXTENDING FROM STRATTON TO 11 MILES
WEST OF BRATTLEBORO TO 7 MILES NORTHEAST OF BRATTLEBORO...MOVING EAST
AT 45 MPH.
LAW ENFORCEMENT REPORTS WIDESPREAD DAMAGE ACROSS THE
COUNTY...INCLUDING MANY DOWNED TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
EAST JAMAICA...WILLIAMSVILLE...SOUTH NEWFANE AND EAST DUMMERSTON BY
940 PM EDT...
HARMONYVILLE...TOWNSHEND...TOWNSHEND DAM AND SIMPSONVILLE BY 945 PM
EDT...
PUTNEY STATION AND BROOKLINE BY 950 PM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4324 7284 4313 7286 4310 7298 4294 7299
4292 7292 4276 7292 4274 7258 4305 7248
4325 7243
$$
HWJIVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 7:50 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 25, 7:50 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 750 PM EDT SAT AUG 25 2007 .SYNOPSIS... SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE REGION LATE TONIGHT WILL GRADUALLY TAPER OFF AS A COLD FRONT WILL PASSES THROUGH THE AREA BY EARLY SUNDAY MORNING. THE AIR MASS BEHIND THE COLD FRONT WILL BE LESS HUMID AND NOT AS WARM AS THE ONE OVER THE REGION ON SATURDAY...BUT TEMPERATURES ON SUNDAY INTO EARLY NEXT WEEK WILL REMAIN ABOVE NORMAL. && .NEAR TERM /UNTIL MIDNIGHT/... SEVERE THREAT APPEARS TO HAVE ENDED WITH TSTMS WEAKENING AND NO NEW WARNING OR REPORTS OF SEVERE WEATHER SINCE 900 PM. && .SHORT TERM /MIDNIGHT THROUGH TUESDAY/... THE COLD FRONT IS FORECAST TO SLOW ITS SOUTHWARD PROGRESS AND BECOME SOMEWHAT DIFFUSE ON SUNDAY...BUT LATEST MODEL RUNDS INDICATE ONLY ABOUT THE SOUTHERN THIRD OF THE FORECAST AREA HAVE A CHANCE FOR ANY SHOWERS/TSTMS ON SUNDAY...WITH THE REST OF THE AREA DRY. ALTHOUGH THE AIRMASS BEHIND THIS FRONT WILL BE LESS HUMID AND COOLER THAN THE AIRMASS TODAY...TEMPS WILL REMAIN ABOVE NORMAL IN THE NEW AIR MASS THROUGH TUESDAY AS IT SLOWLY BUILDS INTO THE REGION. THE LARGE HIGH PRESSURE SYSTEM WILL ALSO PRODUCE MAINLY CLEAR TO PARTLY CLOUDY SKIES SUNDAY NIGHT THROUGH TUESDAY WITH NO PCPN. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... RESPITE FROM THE HUMIDITY WILL BE SHORT AS MORE HUMID AIR WILL BEGIN TO RETURN TUESDAY NIGHT AND WILL REMAIN IN PLACE UNTIL ANOTHER MORE SIGNIFICANT COLD FRONT MOVES THROUGH LATER IN THE WEEK (MOST LIKELY LATE WEDNESDAY NIGHT OR THURSDAY). HIGHS WEDNESDAY WILL REMAIN ABOVE NORMAL...WITHA RETURN TO SEASONABLE TEMPS THUSDAY AS THE COLD FRON SLOWLY EXITS THE REGION...AND NORMAL OR SLIGHTLY BELOW TEMPS FRIDAY AND SATURDAY. CHANCE POPS IN THE FORECAST WEDNESDAY THROUGH THURSDAY NIGHT ASSOCIATED WITH THE COLD FRONTAL PASSAGE. MOST GUIDANCE SUGGESTS THAT FROM WILL CLEAR THE REGION EARLY THURSDAY WITH MAINLY DRY WEATHER AFTER THAT. HOWEVER...SOME PREVIOUS MODEL RUNS SUGGESTED THIS COLD FRONT COULD SLOW DOWN FOR A TIME...SO HAVE HAVE LEFT LOW CHANCE POPS IN THE FORECAST INTO THURSDAY NIGHT. && .AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...HAVE KEPT THE CHANCE OF TSTMS IN THE FORECAST FOR KALB UNTIL AROUND MIDNIGHT...OTHERWISE CONVECTIVE ACTIVITY APPEARS TO HAVE SUBSIDED AT KGFL AND KPOU. LATER TONIGHT...AS THE COLD FRONT GRADUALLY SLIDES SOUTHWARD THROUGH THE REGION...SHOWERS AND STORMS SHOULD END BUT STILL A GOOD DEAL OF MID LEVEL CLOUDS WILL BE AROUND...SO WIDESPREAD RADIATION FOG IS NOT ANTICIPATED. HOWEVER...WITH LOW LEVEL MOISTURE IN PLACE THERE WILL LIKELY BE AT LEAST MVFR VSBY RESTRICTIONS IN BR/HZ...WITH IFR POSSIBLE... ESPECIALLY AT KGFL/KPOU. RESTRICTED VSBYS WILL END BETWEEN 12Z AND 14Z SUNDAY MORNING. WINDS WILL TURN NORTHWEST SUNDAY MORNING... ESPECIALLY ONCE MIXING COMMENCES WITH VFR CONDITIONS RETURNING. THERE COULD BE A ROGUE SHOWER AT KPOU SUNDAY MORNING INTO EARLY AFTERNOON. SUN...VFR...ISOLD SHRA/TSRA SOUTH OF KALB. MON...VFR...NO SIG WX. TUE...VFR...NO SIG WX. WED...VFR/MVFR...ISOLATED AFTN SHRA/TSRA. && .FIRE WEATHER... VERY WARM AND HUMID CONDITIONS WILL PREVAIL IN ADVANCE OF A COLD FRONT THROUGH TONIGHT. THIS FRONT WILL PROVIDE SCATTERED SHOWERS AND THUNDERSTORMS WITH SOME HEAVY RAINFALL POSSIBLE FROM LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS. SOUTH TO SOUTHWEST WINDS OF 10 TO 15 MPH WITH GUSTS TO 20 MPH LATE THIS AFTERNOON...WILL SHIFT TO THE NORTHWEST BEHIND THE FRONT BY SUNDAY MORNING AND DECREASE TO AROUND 5 TO 10 MPH. RELATIVE HUMIDITY VALUES WILL RECOVER TO NEAR 100 PERCENT OVERNIGHT. SLIGHTLY LESS HUMID AIR WILL MOVE IN FOR SUNDAY...WITH NORTHWEST WINDS AROUND 5 TO 10 MPH. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM MAINLY 50 TO 60 PERCENT. THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN AREAS...AS THE AFOREMENTIONED COLD FRONT SLOWS ITS PROGRESS. && .HYDROLOGY... NO WIDESPREAD HYDRO PROBLEMS ANTICIPATED OVER THE NEXT SEVERAL DAYS. RIVER FLOWS CONTINUE TO RUN BELOW NORMAL FOR THIS TIME OF YEAR. A VERY WARM AND HUMID AIR MASS WILL PERSIST THROUGH TONIGHT...WITH ONLY A SLIGHT DECREASE IN HUMIDITY LEVELS ON SUNDAY. IN ADVANCE OF AND ALONG A COLD FRONT THAT WILL GRADUALLY MOVE SOUTHEAST THROUGH THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE ADIRONDACKS AND MOHAWK VALLEY LATER THIS AFTERNOON...AND EVENTUALLY MOVE INTO THE CAPITAL DISTRICT AND AREAS SOUTH AND EAST THIS EVENING INTO THE OVERNIGHT HOURS. BASIN AVERAGE RAINFALL AMOUNTS WILL BE RATHER LIGHT WITH GENERALLY LESS THAN ONE QUARTER INCH...WITH LITTLE RIVER RESPONSE. HOWEVER...WITH MOIST AIR MASS IN PLACE HEAVY DOWNPOURS WILL BE POSSIBLE WITH LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES...WHICH MAY LEAD TO SOME MINOR FLOODING OF URBAN AND POOR DRAINAGE LOCATIONS. SHARP RISES COULD OCCUR ON STREAMS IN THE IMMEDIATE AREA OF ANY HEAVY RAIN. LARGER STREAMS AND RIVERS WILL ONLY SHOW SLIGHT INCREASES IN FLOW AND MOST OF THE RAIN WILL SOAK INTO THE GROUND. THE COLD FRONT WILL SLOW ITS SOUTHWARD PROGRESS BUT WEAKEN ON SUNDAY. SO THERE WILL BE A LOW CHANCE OF SHOWERS AND THUNDERSTORMS SOUTH OF ALBANY...WITH GENERALLY LIGHT BASIN AVERAGE RAINFALL AMOUNTS. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. &&
Hazardous weather outlook, Aug 25, 2:10 PM EDT, 6 hours 31 minutes before
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
In the hours before
Local storm report, Aug 25, 7:15 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
715 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TSTM WND GST NORTH ADAMS 42.69N 73.11W
08/25/2007 M70 MPH BERKSHIRE MA ASOS
MEASURED GUST OF 60 KNOTS
&&
FRUGISLocal storm report, Aug 25, 7:21 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
721 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
08/25/2007 RENSSELAER NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0653 PM TSTM WND DMG BERLIN 42.70N 73.38W
08/25/2007 RENSSELAER NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
FRUGISLocal storm report, Aug 25, 7:34 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
734 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND DMG CANAJOHARIE 42.90N 74.57W
08/25/2007 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN.
0720 PM TSTM WND DMG AMES 42.84N 74.60W
08/25/2007 MONTGOMERY NY LAW ENFORCEMENT
TREES DOWN.
0710 PM TSTM WND DMG JEFFERSON 42.48N 74.61W
08/25/2007 SCHOHARIE NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
0710 PM TSTM WND DMG CHARLOTTEVILLE 42.55N 74.67W
08/25/2007 SCHOHARIE NY LAW ENFORCEMENT
TREES AND WIRES DOWN.
&&
FRUGISLocal storm report, Aug 25, 7:47 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
747 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG SAVOY 42.57N 73.02W
08/25/2007 BERKSHIRE MA TRAINED SPOTTER
LARGE TREES DOWN.
&&
FRUGISLocal storm report, Aug 25, 8:13 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
813 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG SCHENECTADY 42.80N 73.93W
08/25/2007 SCHENECTADY NY LAW ENFORCEMENT
TREES DOWN.
&&
FRUGISLocal storm report, Aug 25, 8:32 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
832 PM EDT SAT AUG 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG GALWAY 43.02N 74.03W
08/25/2007 SARATOGA NY LAW ENFORCEMENT
WIDESPREAD TREE DAMAGE COUNTYWIDE 750 PM THROUGH 820 PM
&&
FRUGISThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 8:24 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 66 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.